# SDR SWIA201332988

- Difficulty date: March 12, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 35,844 hours, 46,253 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Detached
- Location: Lavatory
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SMOKE DETECTOR CAME UNATTACHED FROM CEILING.  (FLT 5625)  RE-INSTALLED LAV SMOKE DETECTOR TO ITS MOUNTING BRACKET.
